MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0605420
Medical Device Problem Codes Difficult to Flush (1251); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation as well as image was provided for review.The investigation of the reported event is currently underway.(expiry date: 06/2024).
 
Event or Problem Description
It was reported that during port placement, the device allegedly had obstruction of flow.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported to date for this product and lot, therefore a device history record ¿review is not required.Investigation summary: one m.R.I.Implantable port, one introducer needle, one straight non-coring needle, one right-angle non-coring needle, one vein pick, one catheter lock, one guidewire in a guidewire hoop, one 8fr introducer peel-apart sheath and vessel dilator, one safety infusion set, and one tunneler were received for evaluation.Gross visual, microscopic visual and functional evaluation were performed on the retuned device.The investigation is inconclusive for the reported difficult to flush issue, as the exact circumstances during the reported event were unknown.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the preparation of port placement, the device allegedly had difficulties in flush.The procedure was completed using another device.There was no patient contact.

Brand Name
M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12257543
Report Number3006260740-2021-03071
Device Sequence Number4664433
Product Code LJT
UDI-Device Identifier00801741025921
UDI-Public(01)00801741025921
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0605420
Device Catalogue Number0605420
Device Lot NumberREET3351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2021
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer09/05/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;